# SDR P5CA9600789

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SKIN ON PYLON LEADING EDGE FROM 11 O'CLOCK TO 7 O'CLOCK.  TRIMMED DAMAGED AREA PER BAC SRM 54-30-01.
